MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA; KNEE COMPONENT
Model Number KTCCNP30
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability | malalignment.Revision njr number: (b)(4), side: l, primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 3 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15169433
Report Number3010536692-2022-00275
Device Sequence Number12017237
Product Code HRY
UDI-Device IdentifierM684KTCCNP301
UDI-PublicM684KTCCNP301
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP30
Device Catalogue NumberKTCCNP30
Device Lot Number1486525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown